MathSciNet Relay Station
MathSciNet bibliographic data
MR1750048 35B05 (34B15 34C11 35J60 35J65 35J70)
Cuesta, Mabel; Takáč, Peter A strong comparison principle for positive solutions of degenerate elliptic equations. Differential Integral Equations 13 (2000), no. 4-6, 721–746.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement